# SDR CA960802004

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Let L-13 BLANIK
- System (JASC): 2700 · Flight Control System
- Part: Cables
- Part number: L1340213A402092M
- Condition: Worn
- Location: Pulleys
- Part time: 1,304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN ITRAN INSPECTION, A MOUSE NEST PROMPTED AN INSPECTION FOR CORROSION UNDER THE COCKPIT FLOOR.  CABLES IN THAT AREA WERE FOUND TO HAVE AN UNACCEPTABLE AMOUNT OF BROKEN WIRES IN THE AREA OVER THE PULLEYS.  THE PREVIOUS LOGS SHOW THAT THE CABLES WERE REPLACED IN JULY OF 1995.  AN AME FAMILIAR WITH THIS AIRCRAFT TOLD THE SUBMITTER THAT THIS AREA HAS HAD PROBLEMS BEFORE.
